# SDR MALA975343

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23080031
- Condition: Failed
- Location: Right Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 3333 - RIGHT DC GENERATOR FAILED IMMEDIATELY AFTER TAKEOFF.  CREW COMPLIED WITH QUICK REFERENCE HANDBOOK.  GENERATOR CAME BACK ON LINE AND FAILED AGAIN.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT STARTER/GENERATOR AND PDU. ALL CHECKS GOOD.  (M)
